Lipitor side effects tremors

Main / Cialis / Lipitor side effects tremors

For additional information on Lipitor and high cholesterol you may want to visit our website. Unfortunately I have just been informed today that my problems from Lipitor 80mg are permanent.

More Information on This Topic. I am thinking of cutting down to 20 mg to see if this makes a difference. It is a common concern when a patient has been taking a particular strength of a medication for a length of time.

Other drugs that have the same active ingredients e. No tumour found, but FMD was discovered. I think it is the lipitor Do not stop taking any medicine without first talking to your provider. After I stood, I experienced Back to Top Prevention Always tell your doctor about the medicines you take. Hung in there with Plavix for 6 months but didn't it. Or, you may be prescribed another medicine to treat your condition.

Useful Links

I have taken other Statins without major problems but after taking Lipitor for three years, my problems are almost identical to yours. The more serious side effect of myopathy rhabdomyolysiswhich is defined as muscle weakness and increased blood levels of creatine phosphokinase CPK indicating muscle breakdown, is rare in patients taking statins.

Anaprox used for

Blood tests and imaging studies such as a CT scan of the head, brain MRIand x-rays are usually normal. He was sent for a carotid artery study and many other tests. Health Topics A-Z Read more. I also went to an optic neurologist who did an MRI and said he could find nothing wrong with the eye itself. These control a number of different body systems; hence the name. Side effects that are bothersome and any concerns about a change in dose should be discussed with your physician. I developed a balance problem and walk with difficulty.

Instead he became quiet and would sit by himself at parties or with my Mom. Csanto- over a year ago - 2 Replies - in Lipitor.

Ibuprofen and paracetamol nhs

Lipitor is prescribed for High Cholesterol and is mostly mentioned together with this indication. Do not start or stop any medications or treatments without first talking to the doctor. My heart developed leaks and regurgitation; sometimes it didn't beat as it should.

I suppose there is still the possibility of Alzheimer's disease but now I have reason to be optimistic that his condition was drug induced.

More: